Weakly smooth nonselfadjoint spectral elliptic boundary problems

Lade...
Vorschaubild
Dateien
rd10.pdf
rd10.pdfGröße: 556.58 KBDownloads: 209
Datum
1997
Autor:innen
Agranovič, Michail S.
Faierman, Melvin
Herausgeber:innen
Kontakt
ISSN der Zeitschrift
Electronic ISSN
ISBN
Bibliografische Daten
Verlag
Schriftenreihe
Auflagebezeichnung
DOI (zitierfähiger Link)
ArXiv-ID
Internationale Patentnummer
Angaben zur Forschungsförderung
Projekt
Open Access-Veröffentlichung
Open Access Green
Core Facility der Universität Konstanz
Gesperrt bis
Titel in einer weiteren Sprache
Forschungsvorhaben
Organisationseinheiten
Zeitschriftenheft
Publikationstyp
Zeitschriftenartikel
Publikationsstatus
Published
Erschienen in
Mathematical topics. 1997, 14, pp. 138-199
Zusammenfassung

The paper is devoted to general elliptic boundary problems (A, B1 , ..., Bm) with a differential operator A of order 2m and general boundary conditions, acting in a bounded domain G of the n-dimensional space. No self-adjointness is assumed. The main goal is to minimize, to some extent, the smoothness assumptions under which the known spectral results are true. The main results concern the asymptotics of the trace of the q-th power of the resolvent, where q>n/2m, in an angle of ellipticity with parameter. For example, for the Dirichlet problem these asymptotics are obtained in the case of bounded and measurable coefficients in A and continuous coefficients in the principal part of A, while the boundary is assumed to belong to the Hölder space C2m-1,1. The asymptotics of the moduli of the eigenvalues are investigated. The last section is devoted to indefinite spectral problems, with a real-valued multiplier changing the sign in front of the spectral parameter.

Zusammenfassung in einer weiteren Sprache
Fachgebiet (DDC)
510 Mathematik
Schlagwörter
Konferenz
Rezension
undefined / . - undefined, undefined
Zitieren
ISO 690AGRANOVIČ, Michail S., Robert DENK, Melvin FAIERMAN, 1997. Weakly smooth nonselfadjoint spectral elliptic boundary problems. In: Mathematical topics. 1997, 14, pp. 138-199
BibTex
@article{Agranovic1997Weakl-606,
  year={1997},
  title={Weakly smooth nonselfadjoint spectral elliptic boundary problems},
  volume={14},
  journal={Mathematical topics},
  pages={138--199},
  author={Agranovič, Michail S. and Denk, Robert and Faierman, Melvin}
}
RDF
<rdf:RDF
    xmlns:dcterms="http://purl.org/dc/terms/"
    xmlns:dc="http://purl.org/dc/elements/1.1/"
    xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#"
    xmlns:bibo="http://purl.org/ontology/bibo/"
    xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#"
    xmlns:foaf="http://xmlns.com/foaf/0.1/"
    xmlns:void="http://rdfs.org/ns/void#"
    xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > 
  <rdf:Description rdf:about="https://kops.uni-konstanz.de/server/rdf/resource/123456789/606">
    <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/606/1/rd10.pdf"/>
    <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:45:12Z</dc:date>
    <dc:format>application/pdf</dc:format>
    <dc:contributor>Denk, Robert</dc:contributor>
    <dcterms:rights rdf:resource="http://creativecommons.org/licenses/by-nc-nd/2.0/"/>
    <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-22T17:45:12Z</dcterms:available>
    <dc:rights>Attribution-NonCommercial-NoDerivs 2.0 Generic</dc:rights>
    <dcterms:bibliographicCitation>First publ. in: Mathematical topics 14 (1997), pp. 138-199</dcterms:bibliographicCitation>
    <dc:creator>Denk, Robert</dc:creator>
    <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/606/1/rd10.pdf"/>
    <dc:creator>Agranovič, Michail S.</dc:creator>
    <dc:creator>Faierman, Melvin</dc:creator>
    <dc:contributor>Agranovič, Michail S.</dc:contributor>
    <dc:language>eng</dc:language>
    <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/606"/>
    <dcterms:issued>1997</dcterms:issued>
    <foaf:homepage rdf:resource="http://localhost:8080/"/>
    <dc:contributor>Faierman, Melvin</dc:contributor>
    <dcterms:abstract xml:lang="eng">The paper is devoted to general elliptic boundary problems (A, B1 , ..., Bm) with a differential operator A of order 2m and general boundary conditions, acting in a bounded domain G of the n-dimensional space. No self-adjointness is assumed. The main goal is to minimize, to some extent, the smoothness assumptions under which the known spectral results are true. The main results concern the asymptotics of the trace of  the q-th power of the resolvent, where q&gt;n/2m, in an angle of ellipticity with parameter. For example, for the Dirichlet problem these asymptotics are obtained in the case of bounded and measurable coefficients in A and continuous coefficients in the principal part of A, while the boundary is assumed to belong to the Hölder space  C2m-1,1. The asymptotics of the moduli of the eigenvalues are investigated. The last section is devoted to indefinite spectral problems,  with a real-valued multiplier changing the sign in front of the spectral parameter.</dcterms:abstract>
    <dcterms:title>Weakly smooth nonselfadjoint spectral elliptic boundary problems</dcterms:title>
    <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/>
  </rdf:Description>
</rdf:RDF>
Interner Vermerk
xmlui.Submission.submit.DescribeStep.inputForms.label.kops_note_fromSubmitter
Kontakt
URL der Originalveröffentl.
Prüfdatum der URL
Prüfungsdatum der Dissertation
Finanzierungsart
Kommentar zur Publikation
Allianzlizenz
Corresponding Authors der Uni Konstanz vorhanden
Internationale Co-Autor:innen
Universitätsbibliographie
Nein
Begutachtet
Diese Publikation teilen